Free Access
Issue
ESAIM: COCV
Volume 12, Number 2, April 2006
Page(s) 311 - 349
DOI https://doi.org/10.1051/cocv:2006004
Published online 22 March 2006
  1. H. Amann, Linear and quasilinear parabolic problems. Vol. I, Abstract linear theory. Birkhäuser Boston Inc., Boston, MA. Monographs Math. 89 (1995). [Google Scholar]
  2. V. Barbu and G. Da Prato, Hamilton-Jacobi equations in Hilbert spaces, Pitman (Advanced Publishing Program), Boston, MA Res. Notes Math. 86 (1983). [Google Scholar]
  3. A. Bensoussan, G. Da Prato, M.C. Delfour and S.K. Mitter, Representation and control of infinite-dimensional systems. Vol. 1. Systems & Control: Foundations & Applications. Birkhäuser Boston Inc., Boston, MA (1992). [Google Scholar]
  4. A. Bensoussan, G. Da Prato, M.C. Delfour and S.K. Mitter, Representation and control of infinite-dimensional systems. Vol. 2. Systems & Control: Foundations & Applications. Birkhäuser Boston Inc., Boston, MA (1993). [Google Scholar]
  5. P. Cannarsa and H. Frankowska, Value function and optimality condition for semilinear control problems. II. Parabolic case. Appl. Math. Optim. 33 (1996) 1–33. [CrossRef] [MathSciNet] [Google Scholar]
  6. P. Cannarsa and M.E. Tessitore, Cauchy problem for the dynamic programming equation of boundary control. Boundary control and variation (1994) 13–26. [Google Scholar]
  7. P. Cannarsa and M.E. Tessitore, Cauchy problem for Hamilton-Jacobi equations and Dirichlet boundary control problems of parabolic type, in Control of partial differential equations and applications (Laredo, 1994), Dekker, New York. Lect. Notes Pure Appl. Math. 174 (1996) 31–42. [Google Scholar]
  8. P. Cannarsa and M.E. Tessitore, Dynamic programming equation for a class of nonlinear boundary control problems of parabolic type. Cont. Cybernetics 25 (1996) 483–495. Distributed parameter systems: modelling and control (1995). [Google Scholar]
  9. P. Cannarsa and M.E. Tessitore, Infinite-dimensional Hamilton-Jacobi equations and Dirichlet boundary control problems of parabolic type. SIAM J. Control Optim. 34 (1996) 1831–1847. [CrossRef] [MathSciNet] [Google Scholar]
  10. M.G. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. I. Uniqueness of viscosity solutions. J. Funct. Anal. 62 (1985) 379–396. [CrossRef] [MathSciNet] [Google Scholar]
  11. M.G. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. II. Existence of viscosity solutions. J. Funct. Anal. 65 (1986) 368–405. [CrossRef] [MathSciNet] [Google Scholar]
  12. M.G. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. III. J. Funct. Anal. 68 (1986) 214–247. [CrossRef] [MathSciNet] [Google Scholar]
  13. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. IV. Hamiltonians with unbounded linear terms. J. Funct. Anal. 90 (1990) 237–283. [CrossRef] [MathSciNet] [Google Scholar]
  14. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. V. Unbounded linear terms and B-continuous solutions. J. Funct. Anal. 97 (1991) 417–465. [CrossRef] [MathSciNet] [Google Scholar]
  15. M.G. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. VI. Nonlinear A and Tataru's method refined, in Evolution equations, control theory, and biomathematics (Han sur Lesse 1991), Dekker, New York. Lect. Notes Pure Appl. Math. 155 (1994) 51–89. [Google Scholar]
  16. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. VII. The HJB equation is not always satisfied. J. Funct. Anal. 125 (1994) 111–148. [CrossRef] [MathSciNet] [Google Scholar]
  17. S Gombao, Équations de Hamilton-Jacobi-Bellman pour des problèmes de contrôle d'équations paraboliques semi-linéaires. Approche théorique et numérique. Université Paul Sabatier, Toulouse (2004). [Google Scholar]
  18. F. Gozzi, S.S. Sritharan and A. Święch, Viscosity solutions of dynamic-programming equations for the optimal control of the two-dimensional Navier-Stokes equations. Arch. Ration. Mech. Anal. 163 (2002) 295–327. [CrossRef] [MathSciNet] [Google Scholar]
  19. D. Henry, Geometric theory of semilinear parabolic equations, Springer-Verlag, Berlin. Lect. Notes Math. 840 (1981). [Google Scholar]
  20. H. Ishii, Viscosity solutions for a class of Hamilton-Jacobi equations in Hilbert spaces. J. Funct. Anal. 105 (1992) 301–341. [CrossRef] [MathSciNet] [Google Scholar]
  21. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1. Travaux et Recherches Mathématiques, No. 17. Dunod, Paris (1968). [Google Scholar]
  22. S.M. Rankin, III. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations. Trans. Amer. Math. Soc. 336 (1993) 523–535. [CrossRef] [MathSciNet] [Google Scholar]
  23. J.-P. Raymond, Nonlinear boundary control of semilinear parabolic problems with pointwise state constraints. Discrete Contin. Dynam. Syst. 3 (1997) 341–370. [CrossRef] [MathSciNet] [Google Scholar]
  24. J.-P. Raymond and H. Zidani, Hamiltonian Pontryagin's principles for control problems governed by semilinear parabolic equations. Appl. Math. Optim. 39 (1999) 143–177. [CrossRef] [MathSciNet] [Google Scholar]
  25. T. Runst and W. Sickel, Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations, Walter de Gruyter & Co., Berlin, de Gruyter Series in Nonlinear Analysis and Applications 3 (1996). [Google Scholar]
  26. K. Shimano, A class of Hamilton-Jacobi equations with unbounded coefficients in Hilbert spaces. Appl. Math. Optim. 45 (2002) 75–98. [CrossRef] [MathSciNet] [Google Scholar]
  27. H.M. Soner, On the Hamilton-Jacobi-Bellman equations in Banach spaces. J. Optim. Theory Appl. 57 (1988) 429–437. [CrossRef] [MathSciNet] [Google Scholar]
  28. D. Tataru, Viscosity solutions for the dynamic programming equations. Appl. Math. Optim. 25 (1992) 109–126. [CrossRef] [MathSciNet] [Google Scholar]
  29. D. Tataru, Viscosity solutions for Hamilton-Jacobi equations with unbounded nonlinear term: a simplified approach. J. Differ. Equ. 111 (1994) 123–146. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.